# SDR AALA202411114505

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 40,111 hours, 16,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R LEVER TO ARM DOORS IS LOOSE AND WOBBLY. RE-SECURED ARM/DISARM LEVER TAB IAW AMM 52-23-00. OPS CHECK GOOD.
